Klonopin Withdrawal

Limiting Withdrawal Symptoms

To avoid severe withdrawal symptoms, your healthcare provider may decide to slowly wean you off Klonopin, although this may not be necessary in all situations. Be sure to talk with your healthcare provider before stopping Klonopin. If you are taking Klonopin for epilepsy, your healthcare provider will likely recommend starting a new epilepsy medication while stopping Klonopin to help prevent seizures. Also, let your healthcare provider know if you notice any bothersome symptoms after stopping Klonopin. Do not be afraid to ask your healthcare provider for help, even if you have been abusing Klonopin (see Klonopin Addiction) or taking it without a prescription. Withdrawal from Klonopin can be very dangerous.
Know the Signs - Concussion Safety
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.